# SDR 05FDEA02541

- Difficulty date: August 18, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA71704
- Condition: Damaged
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STA 1841 LOWER FRAME FLOORBEAM SKIN FOUND   DAMAGED AS MARKED.  AFT CARGO COMPARTMENT, LOWER FRAME FLOORBEAM WEB AT STA 1841, REMOVED AS PER SRM 51-33-01 AND 51-35-01 VOL II.  NEW WEB FABRICATED AS PER DRAWING AGA 7170 AND NEW WEB INSTALLED AS PER SRM 51-33-01 AND 51-35-01 VOL II.  MINOR REPAIR AS PER GMMM 6-2-100.
